# SDR SWIA200312466

- Difficulty date: September 29, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 24,766 hours, 33,225 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT WORKING CENTER SECTION.  REPLACED BLOWN FUSE AT NR 1 ELBP,  OPS CHECK GOOD.
